MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11060815
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of a patient injury involving the magnetom vida system.Injury information was provided for two patients.Patient 1 sustained a second degree burn on the left breast (size approx.5 cm x 2 cm).Although requested, no information about medical treatment has been provided for this patient.Patient 2 also sustained a second degree burn on the left breast (size approx.5 cm x 2 cm).Within 24 hours following the biopsy, a blister appeared at the biopsy site and subsequently evolved into a skin ulceration.The patient underwent a lumpectomy five days after the biopsy.Although requested, no further information about medical treatment of the burn was provided.Additionally, it was stated in the provided questionnaires that there were five occurrences in total.No injury information has been provided for the other three patients as of the date of this report.Based on the information received as of the date of this report, siemens healthineers cannot exclude a serious injury occurred.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM VIDA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24613648
Report Number3002808157-2026-00006
Device Sequence Number18687414
Product Code LNH
UDI-Device Identifier04056869039176
UDI-Public(01)04056869039176
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown